JournalsjemsVol. 12, No. 6pp. 1347–1353

Universal monotonicity of eigenvalue moments and sharp Lieb–Thirring inequalities

  • Joachim Stubbe

    Ecole Polytechnique Fédérale de Lausanne, Switzerland
Universal monotonicity of eigenvalue moments and sharp Lieb–Thirring inequalities cover
Download PDF

Abstract

We show that phase space bounds on the eigenvalues of Schrödinger operators can be derived from universal bounds recently obtained by E. M. Harrell and the author via a monotonicity property with respect to coupling constants. In particular, we provide a new proof of sharp Lieb–Thirring inequalities.

Cite this article

Joachim Stubbe, Universal monotonicity of eigenvalue moments and sharp Lieb–Thirring inequalities. J. Eur. Math. Soc. 12 (2010), no. 6, pp. 1347–1353

DOI 10.4171/JEMS/233